Show simple item record

Files in this item

Thumbnail

Item metadata

dc.contributor.authorFarkas, Ábel
dc.contributor.authorFraser, Jonathan
dc.contributor.authorNesharim, Erez
dc.contributor.authorSimmons, David
dc.date.accessioned2021-01-07T09:30:18Z
dc.date.available2021-01-07T09:30:18Z
dc.date.issued2020-12-29
dc.identifier.citationFarkas , Á , Fraser , J , Nesharim , E & Simmons , D 2020 , ' Schmidt's game on Hausdorff metric and function spaces : generic dimension of sets and images ' , Mathematika , vol. 67 , no. 1 , pp. 196-213 . https://doi.org/10.1112/mtk.12068en
dc.identifier.issn0025-5793
dc.identifier.otherPURE: 271171320
dc.identifier.otherPURE UUID: 0e5e02d0-b260-474d-9214-30dd30be8f8e
dc.identifier.otherORCID: /0000-0002-8066-9120/work/86538075
dc.identifier.otherScopus: 85099806498
dc.identifier.otherWOS: 000614532000011
dc.identifier.urihttp://hdl.handle.net/10023/21233
dc.descriptionAF was financially supported by an ERC Consolidator Grant (772466) and by The MTA Momentum Project (LP2016‐5). JMF was financially supported by a Leverhulme Trust Research Fellowship (RF‐2016‐500) and an EPSRC Standard Grant (EP/R015104/1). EN and DS were supported by an EPSRC Programme Grant (EP/J018260/1).en
dc.description.abstractWe consider Schmidt's game on the space of compact subsets of a given metric space equipped with the Hausdorff metric, and the space of continuous functions equipped with the supremum norm. We are interested in determining the generic behavior of objects in a metric space, mostly in the context of fractal dimensions, and the notion of “generic” we adopt is that of being winning for Schmidt's game. We find properties whose corresponding sets are winning for Schmidt's game that are starkly different from previously established, and well‐known, properties which are generic in other contexts, such as being residual or of full measure.
dc.language.isoeng
dc.relation.ispartofMathematikaen
dc.rightsCopyright © 2020 The Authors. The publishing rights for this article are licensed to University College London under an exclusive licence. This work has been made available online in accordance with publisher policies or with permission. Permission for further reuse of this content should be sought from the publisher or the rights holder. This is the author created accepted manuscript following peer review and may differ slightly from the final published version. The final published version of this work is available at https://doi.org/10.1112/mtk.12068en
dc.subjectSchmidt's gameen
dc.subjectDimensionen
dc.subjectQA Mathematicsen
dc.subjectT-NDASen
dc.subject.lccQAen
dc.titleSchmidt's game on Hausdorff metric and function spaces : generic dimension of sets and imagesen
dc.typeJournal articleen
dc.description.versionPostprinten
dc.contributor.institutionUniversity of St Andrews.Pure Mathematicsen
dc.identifier.doihttps://doi.org/10.1112/mtk.12068
dc.description.statusPeer revieweden
dc.identifier.urlhttps://arxiv.org/abs/1907.07394en


This item appears in the following Collection(s)

Show simple item record